# SDR GLBA96217

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87GL
- Make and model: Beech 1900C
- Aircraft serial: UC87
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Baggage Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HUF - NOSE BAGGAGE DOOR ANNUNCIATOR ILLUMINATES IN FLIGHT.  MAINTENANCE CLEANED MICROSWITCH.  (M)
